# SDR AALA20160204002

- Difficulty date: February 2, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737823
- Aircraft serial: 31091
- Aircraft time: 19,058 hours, 7,406 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 500A - 500B RT, UNDER Z ANGLE, BAFFLE & CLIP CRACKED.  R & R BAFFLE & CLIP IAW AARD 53-00-01-6.  ACFT IN BASE MX.
